# SDR UALA2009082802692

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 38,284 hours, 14,769 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1R, DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS.  SERVICED AS REQUIRED.
